Aarhus University Seal / Aarhus Universitets segl

On the Φ-variation of stochastic processes with exponential moments

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

On the Φ-variation of stochastic processes with exponential moments. / Basse-O'Connor, Andreas; Weber, Michel.

I: Transactions of the London Mathematical Society, Bind 3, Nr. 1, 2016, s. 1-27.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Basse-O'Connor, A & Weber, M 2016, 'On the Φ-variation of stochastic processes with exponential moments', Transactions of the London Mathematical Society, bind 3, nr. 1, s. 1-27. https://doi.org/10.1112/tlms/tlw001

APA

Basse-O'Connor, A., & Weber, M. (2016). On the Φ-variation of stochastic processes with exponential moments. Transactions of the London Mathematical Society, 3(1), 1-27. https://doi.org/10.1112/tlms/tlw001

CBE

MLA

Basse-O'Connor, Andreas og Michel Weber. "On the Φ-variation of stochastic processes with exponential moments". Transactions of the London Mathematical Society. 2016, 3(1). 1-27. https://doi.org/10.1112/tlms/tlw001

Vancouver

Author

Basse-O'Connor, Andreas ; Weber, Michel. / On the Φ-variation of stochastic processes with exponential moments. I: Transactions of the London Mathematical Society. 2016 ; Bind 3, Nr. 1. s. 1-27.

Bibtex

@article{5321c58e22074f2bb9da8ee340e36355,
title = "On the Φ-variation of stochastic processes with exponential moments",
author = "Andreas Basse-O'Connor and Michel Weber",
year = "2016",
doi = "10.1112/tlms/tlw001",
language = "English",
volume = "3",
pages = "1--27",
journal = "Transactions of the London Mathematical Society",
issn = "2052-4986",
publisher = "London Mathematical Society",
number = "1",

}

RIS

TY - JOUR

T1 - On the Φ-variation of stochastic processes with exponential moments

AU - Basse-O'Connor, Andreas

AU - Weber, Michel

PY - 2016

Y1 - 2016

U2 - 10.1112/tlms/tlw001

DO - 10.1112/tlms/tlw001

M3 - Journal article

VL - 3

SP - 1

EP - 27

JO - Transactions of the London Mathematical Society

JF - Transactions of the London Mathematical Society

SN - 2052-4986

IS - 1

ER -